On the von Staudt-Clausen's theorem associated with q-Genocchi numbers


Araci S., AÇIKGÖZ M., ŞEN E.

APPLIED MATHEMATICS AND COMPUTATION, vol.247, pp.780-785, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 247
  • Publication Date: 2014
  • Doi Number: 10.1016/j.amc.2014.09.053
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.780-785

Abstract

Recently, the von Staudt-Clausen's theorem for q-Euler numbers was introduced by Kim (2013) and q-Genocchi numbers were constructed by Araci et al. (2013). In this paper, we give the corresponding von Staudt-Clausen's theorem for q-Genocchi numbers and also get the Kummer-type congruence for q-Genocchi numbers. (C) 2014 Elsevier Inc. All rights reserved.